Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1102 - 1107 2018-10-16

$\alpha$-Topological Vector Spaces

Talal Al-Hawary [1]

30 34

The notion of $\alpha$-topological vector space is introduced and several properties are studied. A complete comparison between this class and the class of topological vector spaces is presented. In particular, $\alpha$-topological vector spaces are shown to be independent from topological vector spaces. Finally, a sufficient condition for $\alpha$-regularity of $\alpha$-topological vector spaces is given.

$\alpha$-open set, $\alpha$-irresolute map, $\alpha$-topological vector space
  • Al-Hawary,T. $\omega$-generalized closed sets, Int. J. Appl. Math. 16 (3), 341-353, 2004.
  • Al-Hawary,T. Generalized preopen sets, Questions Answers Gen. Topology 29(1), 73-80, 2011.
  • Al-Hawary,T. $\rho$-closed sets, Acta Univ. Apulensis Math. Inform. 35, 29-36, 2013.
  • Al-Hawary,T. $\zeta$-open sets, Acta Scientiarum-Technology, 35(1), 111-115, 2013.
  • Al-Hawary,T. Decompositions of continuity via $\zeta-$open sest, Acta Universitatis aplulensis 34, 137-142, 2013.
  • Al-Hawary,T. $\epsilon$-closed set. To appear in Thai J. Mathematics.
  • Al-Hawary, T. and Al-Nayef, A. On Irresolute-Topological Vector Spaces, Math. Sci. Res. Hot-Line.5, 49-53, 2001.
  • Al-Hawary, T. and Al-Nayef, A. Irresolute-Topological Vector Spaces, Al-Manarah J. 9 (2), 119-126, 2003.
  • Al-Hawary,T. and Al-Omari, A. Between open and $\omega$-open sets, Ques. and Answer. in GeneralTopology 24, 67-77, 2006.
  • Al-Hawary,T. and Al-Omari, A. Decompositions of Continuity, Turkish J. Math., 30 (20). 187-195, 2006.
  • Al-Hawary,T. and Al-Omari, A. Generalized $b$-closed sets, Mutah Lil-Buhuth Wad-Dirasat5 (1), 27-39, 2006.
  • Crossley, S. and Hildebrand, S. $\alpha-$closure, Texas J. Sci. 22, 99-112, 1971.
  • Crossley, S. and Hildebrand, S. $\alpha-$topological properties, Fund. Math. LXXI, 233-254, 1972.
  • Ganster, M. and Reilly, I. A decomposition of continuity, Acta Math. Hung. 56 (3-4), 299-301, 1990.
  • Jarchow, Ph. Locally convex spaces, B. G. Teubner Stuttgart, 1981.
  • Köthe, G. Topological Vector Spaces I, Berlin-Heidelberg, 1969.
  • Maheshwari, S.N. and Thakur, S.S. On $\alpha$-irresolute mappings, Tamkang J. Nath. 11, 9-14,1980.
  • Takashi, N. On $\alpha$-continuous functions,Časopis pro pěstování matematiky 109 (2), 118-126, 1984.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Talal Al-Hawary (Sorumlu Yazar)
Kurum: Department of Mathematics, Yarmouk University
Ülke: Jordan


Bibtex @araştırma makalesi { hujms471014, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1102 - 1107}, doi = {}, title = {\$\\alpha\$-Topological Vector Spaces}, key = {cite}, author = {Al-Hawary, Talal} }
APA Al-Hawary, T . (2018). $\alpha$-Topological Vector Spaces. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1102-1107. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471014
MLA Al-Hawary, T . "$\alpha$-Topological Vector Spaces". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1102-1107 <http://dergipark.gov.tr/hujms/issue/39860/471014>
Chicago Al-Hawary, T . "$\alpha$-Topological Vector Spaces". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1102-1107
RIS TY - JOUR T1 - $\alpha$-Topological Vector Spaces AU - Talal Al-Hawary Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1102 EP - 1107 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics $\alpha$-Topological Vector Spaces %A Talal Al-Hawary %T $\alpha$-Topological Vector Spaces %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD Al-Hawary, Talal . "$\alpha$-Topological Vector Spaces". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1102-1107.